# SDR DALA2022020700803

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 78,104 hours, 19,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 ROW 44 ESCAPE PATH LIGHT MISSING. CORRECTIVE ACTION: INSTALLED NEW HOUSING AND EMERGENCY LIGHT PER B757 AMM 33-51 AND CMM 25-22-57. (8306762)
